# SDR 2004UALA00641

- Difficulty date: July 3, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 44,860 hours, 16,531 cycles
- Engine: Pwa PW2037
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL STRIP IN FRONT OF LAV 108 INOP.  SECURED LOOSE CONNECTOR.
